# SDR 2024F00145

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: General aviation
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,893 hours, 46,072 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 33183001
- Part serial: 12100689
- Condition: Failed
- Location: Main
- Part time: 5,012 hours, 1,789 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATT CHARGER STATUS MESSAGE
